Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can I take Festal N, Decolic for GERD during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, my wife is now completing 19th week of pregnancy and single live intrauterine baby has been appreciated by fhr 154 bpm at 16th week ultrasoun. Also no major anamoly has been detected. My wife didn't experience morning sickness in early pregnancy. However, she has started vomitting now at 19th week associated with GERD. My question is, whether the drugs like Festal N, Decolic, Spasmoproxyvon and Niksium are safe at this time. She has been sick as she can't take any food, everything is vommitted. Please help.
Posted Wed, 15 Jan 2014 in General Health
Answered by Dr. Rhea Chanda 1 hour later
Brief Answer: anti emetics and antacids Detailed Answer: Hello, Severe bouts of gastritis are common in pregnamcy. However, i would not recommend any of the drugs you have mentioned. Give her syrup digecaine before meals three times a day. 3tsf each time. Along with that tab doxinate 2 tab twice a day and small meals at an interval of 3hrs. Avoid oily, spicy fried food. Drink plenty of water.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor